# SDR UPS08M51707

- Difficulty date: December 21, 2007
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMPENNAGE, LT HORIZONTAL STABILIZER FRONT SPAR, TOP OF ACCESS PANEL 331B Z CUTOUT AREA, UPPER SURFACE MOUNTING HOLES FOR L/E PANEL 331BT, FOUND WITH 01 EA ELONGATED MOUNTING HOLE AS MARKED.  GANG CHANNEL ASSY PARTIALLY REMOVED FOR ACCESS PER SRM 51-35-01-V.II R35.  QTY 01EA ELONGATED HOLE REAMED TO 0.343"DIA PER EN 1010-08.  HFEC OPEN HOLE INSP C/O PER DAC NDTSPM R13 06-10-01.003 ON REWORKED AREA & FOUND NO CRACK EVIDENT.  BUSHING INSTALLED PER EN 1010-08.  THIS REPAIR IS TIME LIMITED FOR 24 MONTHS PENDING A DAMAGE TOLERANCE ANALYSIS.
